# SDR CALA2025081107524

- Difficulty date: August 8, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N841UA
- Make and model: Airbus A319-131
- Aircraft serial: 1545
- Aircraft time: 67,024 hours, 29,815 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 424B2007
- Condition: Clogged
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WITH APU BLEED ON, OIL, DIRTY SMELL IN THE AIR FOLLOW TSM 05-50-00-810-831-A,  PERFORMED A DECONTAMINATION OF THE BLEED SYS IAW AMM 21-00-00-615-802,  CHANGED FILTERS.   FOUND APU OIL LEAK AROUND APU INLET.  CLEANED UP APU OIL,  RAN APU, NO LEAKS NOTED.  ATTEMPTED LEVEL -A- DECONTAMINATION IAW AMM 21-00-00-615-802-A,  WITH GROUND HP CART. CART OVERHEATED & FILLED CABIN WITH NOXIOUS ODOR,  APU OIL ODOR STILL PRESENT,  ON APU BLEED START.  ATTEMPTED DECONTAMINATION WITH ENGINE BLEEDS, NOT ABLE TO ACHIEVE TARGET ENGINE BLEED PSI AT GATE. PERFORMED LEVEL A DECONTAMINATION OF THE ECS IAW AMM 21-00-00-615-802-A. NO DEFECTS NOTED FOLLOWING RUN.  ODOR GONE.  REMOVED AND REPLACED RECIRCULATION FILTER IAW AMM 21-21-41.
